Modafinil - Has anyone experienced dry mouth syndrome on modafinil?
Question posted by PatriciaKay on 3 Aug 2022
Last updated on 18 December 2022
No big deal. Simply drink more water. Or especially green tea. It also has L-Theanine in it a supplement that chills you out and has a synergistic affect with moda. Your focus will be more intense with less agitation. Helps you into a flow state. Awesome
I never had a problem with it but it is a reported side effect:
"Common (1% to 10% of users): Dry mouth, gum disease, mouth ulceration, tooth decay"
You might want to talk to your doctor or pharmacist about things you can do to stimulate saliva production and things that can make the condition worse.
Sorry I couldn't be of more help.
- Modafinil uses and safety info
- Modafinil prescribing info & package insert (for Health Professionals)
- Side effects of Modafinil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.